MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000013525

Медицинская библиотека · American journal of nephrology · 1999

Thrombotic microangiopathy with renal failure in two patients undergoing gemcitabine chemotherapy.

Lhotta K, Kühr T, Rumpelt H J, Wöll E, Thaler J, König P

Клинический случайСтатьяПеревод в очереди

Аннотация

Described here are 2 patients who developed thrombotic microangiopathy of the kidneys after receiving high cumulative doses of the new anticancer drug gemcitabine. The first patient, who received gemcitabine for treatment of a carcinoma of the pancreas, required hemodialysis for 6 months. In the second case, a woman suffering from a cholangiocellular carcinoma, end-stage renal disease was irreversible. Clinical awareness, timely detection and discontinuation of gemcitabine are mandatory to prevent this rare but disastrous complication of gemcitabine therapy.

Для цитирования: Lhotta K, Kühr T, Rumpelt H J, Wöll E, Thaler J, König P. Thrombotic microangiopathy with renal failure in two patients undergoing gemcitabine chemotherapy.. American journal of nephrology. 1999. DOI: 10.1159/000013525.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.